# SDR TSAA0229150

- Difficulty date: June 26, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

FLT 833 - OGG-HNL - EN ROUTE TO HNL, THE HYDRAULIC 'A' SYSTEM FAILED LOSING ALL HYDRAULIC FLUID.  THE AIRCRAFT LANDED IN HNL WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A RUPTURED NR 2 ENGINE HYDRAULIC PRESSURE FLEX-LINE.  THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP WAS ALSO REPLACED AS A PRECAUTIONARY DUE TO PUMP CAVITATION.  LEAK AND OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
